MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 100...120 V~,; WB991046

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 100...120 V~,; WB991046
Model Number WB991046
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was evaluated and the reported failure was confirmed.Device evaluation found intermittent connection communication board.Additionally, ""old communication board, forced coag 2 at 2000 ohm out of spec due to generator board" were found.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported the generator displayed random 231 errors.The issue occurred during an unknown procedure.The procedure was completed with a similar device.There were no reports of patient harm.

Brand Name
OLYMPUS ESG-100, 100...120 V~,
Common Device Name
WB991046
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22204763
Report Number3003724334-2025-00260
Device Sequence Number20522031
Product Code GEI
UDI-Device Identifier04042768910463
UDI-Public04042768910463
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K073207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB991046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown